MathSciNet Relay Station
MathSciNet bibliographic data
MR1334965 30H05 (30E10)
Herzog, Gerd On a theorem of Seidel and Walsh. Period. Math. Hungar. 30 (1995), no. 3, 205–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement